# SDR BAQA082775

- Difficulty date: January 3, 2003
- Submitted: January 6, 2003
- Operation: General aviation
- Aircraft: N199SM
- Make and model: Aerosp SA365N
- Aircraft serial: 6396
- Aircraft time: 5,568 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 396005241
- Part serial: 1092
- Condition: Inaccurate
- Location: Altimeter
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTIMETER ENCODING INACCURATE. REPLACED WITH SERVICEABLE UNIT.
